# SDR 99ZZZX4255

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Mismanufactured
- Location: Cabin
- Component: Ameriking
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL REMOTE SWITCHES WIRED WRONG FROM MANUFACTURER.
